# SDR CA150121003

- Difficulty date: January 18, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 15,723 hours
- Engine: Pwa PT6A60A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Faulted
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SELECTING GEAR DOWN ON APPROACH THE LANDING GEAR LOWERED AND THERE WAS NO GREEN DOWN AND LOCKED INDICATION ON THE NLG. THE PILOT USED THE CHECKLIST AND DETERMINED IT WAS AN INDICATION ISSUE AND THAT THE GEAR WAS ACTUALLY LOCKED. AFTER A BRIEF TIME DELAY THE GREEN LIGHT ILLUMINATED AND THE AIRCRAFT WAS LANDED SAFELY. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A FAULTY NLG DOWNLOCK SWITCH. THE SWITCH WAS REPLACED AND THE LANDING GEAR WAS FUNCTION TESTED ON THE GROUND. THE AIRCRAFT WAS RELEASED FOR SERVICE.
